# SDR AALA20100713TUL04

- Difficulty date: July 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 61,553 hours, 21,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT AT STATION 1662 TO 1667 LEFT BUTTLINE 55 TO 57.  REPLACED FLOORBOARD SUPPORT PER SRM 51-10-02.
